Title: | EFFICIENT ALGORITHM FOR RELIABILITY OF A CIRCULAR CONSECUTIVE-K-OUT-OF-N-F SYSTEM |
Authors: | WU, JS CHEN, RJ 交大名義發表 資訊工程學系 National Chiao Tung University Department of Computer Science |
Keywords: | CIRCULAR CONSECUTIVE-K-OUT-OF-N-F SYSTEM;SYSTEM RELIABILITY;ALGORITHM |
Issue Date: | 1-Mar-1993 |
Abstract: | The time complexities of previously published algorithms for circular consecutive-k-out-of-n:F system are O(n . k2) and O(n . k). This paper proposes a method to improve upon the original O(n . k2) algorithm and hence derives an O(n . k) algorithm. |
URI: | http://dx.doi.org/10.1109/24.210290 http://hdl.handle.net/11536/3091 |
ISSN: | 0018-9529 |
DOI: | 10.1109/24.210290 |
Journal: | IEEE TRANSACTIONS ON RELIABILITY |
Volume: | 42 |
Issue: | 1 |
Begin Page: | 163 |
End Page: | 164 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.